STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5530-G-609 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: triathlon cr fem comp #5 l-cem; cat#5510f501; lot#dxb9n.Triathlon prim tib baseplate - cemented; cat#5520-b-600; lot#ava7xb.Triathlon symmetric x3 patella; cat#5550-g-391 ; lot#966v.Simplex hv with gentamicin us 1 pack; cat#6195-1-001 ; lot#829ba840bz.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.All implants, a 6x9 mm cr insert, size 5 cr femoral component, size 6 primary baseplate, and 39 mm symmetric patella were removed.A washout was done and a 6x13 mm ps insert, size 5 ps femoral component, size 6 universal baseplate, and new 39 mm patella were implanted.